prof. dr hab. Marek Zaionc

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Zespół Katedr i Zakładów Informatyki Matematycznej
  • Katedra Podstaw Informatyki

ProfesuraOtwarcie: 2005-01-27, Zamknięcie: 2006-05-17

Publikacje:

19.
Probabilistic approach to the lambda definability for fourth order types, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE (2005), 41-54
15.
Statistics of implicational logic, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 84 (2003), 205–216
1.
A computer model of evolution and ecological processes, MODELING, SIMULATION & CONTROL C (1984), 59-63

Konferencje:

1.
12th Annual Conference on Theory and Applications of Models of Computation, 18 - 20 May 2015 School of Computing National University of Singapore, Singapur, Singapur, 2015-05-18 - 2015-05-22

Doktoranci (po 27 października 2003 roku)

DoktorantOtwarcieZakonczenie
Jarosław Duda2008-02-282010-10-28
Katarzyna Grygiel2010-12-162013-05-23
Mateusz Kostanek2010-02-25 
Jakub Kozik2005-01-272006-11-30
Michał Handzlik2013-06-27 
Maciej Bendkowski2015-12-17 

Recenzje (po 27 października 2003 roku)

RecenzowanyJednostkaTreść recenzji
Doktorat: Przemysław Broniek 
Doktorat: Edward SzczypkaKatedra Podstaw Informatyki 
Doktorat: Grzegorz MateckiKatedra Algorytmiki 

Granty (realizowane po maju 2009 roku)